Citation

BibTex format

@article{Liebeck:2011:blms/bdr043,
author = {Liebeck, MW and O'Brien, EA and Shalev, A and Pham, HT},
doi = {blms/bdr043},
journal = {BULLETIN OF THE LONDON MATHEMATICAL SOCIETY},
pages = {1079--1092},
title = {Commutators in finite quasisimple groups},
url = {http://dx.doi.org/10.1112/blms/bdr043},
volume = {43},
year = {2011}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Liebeck,MW
AU - O'Brien,EA
AU - Shalev,A
AU - Pham,HT
DO - blms/bdr043
EP - 1092
PY - 2011///
SN - 0024-6093
SP - 1079
TI - Commutators in finite quasisimple groups
T2 - BULLETIN OF THE LONDON MATHEMATICAL SOCIETY
UR - http://dx.doi.org/10.1112/blms/bdr043
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000297366300005&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 43
ER -